Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Depression leading to suicidal thoughts - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions

User :   Gud Afternoon Doctor,
Pls Doctor Sent me my email ID this answer,I have known a Medicini Name Which medicini, After use cut the vain slowly,automatic and death within 2 week .
Doctor :   hii
Doctor :  
User :   Hai
Doctor :  
let me read it
User :   Gud Afternoon
Doctor :   what medicine are you taking about?
Doctor :  
for what reason/symptoms do you want to use this?
User :   Pls Send Me a Medicini Name Which Medici I take, After use Cut the Vain Slowly And Death Within 2week, pls send me my email ID
Doctor :  
there is no such medicine
User :   I have known About that Medicini
Doctor :  
why is it that you want it?
User :   False
Doctor :  
is there any stress in your personal or work life bothering you?
Doctor :  
please provide your age, gender, location, occupation
User :   My Age-31,Female,
Doctor :  
User :   But Why r u not telling this name
Doctor :  
why is it that you want to die? death is not a solution to anything, rather than this, you should aim at finding out what is problem and strive to solve it
Doctor :  
we are from healthcare, we save lives, not take life away

Doctor :  
you need a psychology consultation and counselling sessions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor